# SDR A6WA200840186

- Difficulty date: March 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 12,239 hours, 11,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT STRUCTURE, UNDER THE BAGGAGE DOOR STEP PLATE.  CORROSION REMOVED ON THE FLOOR SUPPORT STRUCTURE UNDER THE BAGGAGE DOOR STEP PLATE IAW CRJ 200 SRM 51-21-06 AND 51-21-16.  (M)
